# SDR ASAA12510957

- Difficulty date: January 18, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 14,600 hours, 4,709 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Anti-Skid Sys
- Part number: 21989101
- Condition: Missing
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTFLOW VALVE LOOSE/MISSING ANTI SKID.  COMPLETED EA 2130 01028 LOOSE/MISSING ANTI SKATE FOIL HAS NO AFFECT ON THE OPERATION OR FUNCTIONALITY OF THE OUTFLOW VALVE.  REMOVED ANTI SKID MATERIAL.
